# SDR WX0A2022060674109

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 51,392 hours, 35,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 10045396
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE CAME LOOSE AND DO NOT WORK. / REPLACE FWD CABIN MEGA PHONE IAW LOPA DRAWING A2250006L03"
